Please use this identifier to cite or link to this item:
Volltext verfügbar? / Dokumentlieferung
doi:10.22028/D291-44290
Title: | Fully conservative spectral Galerkin–Petrov method for the inhomogeneous Boltzmann equation |
Author(s): | Keßler, Torsten Rjasanow, Sergej |
Language: | English |
Title: | Kinetic & Related Models |
Volume: | 12 |
Issue: | 3 |
Publisher/Platform: | AIMS |
Year of Publication: | 2019 |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | In this paper, we present an application of a Galerkin-Petrov method to the spatially one-dimensional Boltzmann equation. The three-dimensional velocity space is discretised by a spectral method. The space of the test functions is spanned by polynomials, which includes the collision invariants. This automatically insures the exact conservation of mass, momentum and energy. The resulting system of hyperbolic PDEs is solved with a finite volume method. We illustrate our method with two standard tests, namely the Fourier and the Sod shock tube problems. Our results are validated with the help of a stochastic particle method. |
DOI of the first publication: | 10.3934/krm.2019021 |
URL of the first publication: | https://www.aimsciences.org/article/doi/10.3934/krm.2019021 |
Link to this record: | urn:nbn:de:bsz:291--ds-442903 hdl:20.500.11880/39583 http://dx.doi.org/10.22028/D291-44290 |
ISSN: | 1937-5077 |
Date of registration: | 5-Feb-2025 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Prof. Dr. Sergej Rjasanow |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
There are no files associated with this item.
Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.